# SDR 20000802SH002

- Difficulty date: June 5, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Corroded
- Location: Feel Computer
- Component: Elev Feel Comput, Moog
- Component part number: 401602728A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*********PART LOC:  BOLT HOLES, CHECK VALVE, PORTS, SEAL PLATE SURFACES)*****HOUSING ASSY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION IN THE LOCATIONS INDICATED.  (X)
